Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Decoupled schemes for a non-stationary mixed Stokes-Darcy model


Authors: Mo Mu and Xiaohong Zhu
Journal: Math. Comp. 79 (2010), 707-731
MSC (2000): Primary 65N15, 65N30, 76D07, 76S05
Published electronically: September 11, 2009
MathSciNet review: 2600540
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study numerical methods for solving a non-stationary mixed Stokes-Darcy problem that models coupled fluid flow and porous media flow. A decoupling approach based on interface approximation via temporal extrapolation is proposed for devising decoupled marching algorithms for the mixed model. Error estimates are derived and numerical experiments are conducted to demonstrate the computational effectiveness of the decoupling approach.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65N15, 65N30, 76D07, 76S05

Retrieve articles in all journals with MSC (2000): 65N15, 65N30, 76D07, 76S05


Additional Information

Mo Mu
Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clearwater Bay, Kowloon, Hong Kong
Email: mamu@ust.hk

Xiaohong Zhu
Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clearwater Bay, Kowloon, Hong Kong
Email: xhzhu@ust.hk

DOI: http://dx.doi.org/10.1090/S0025-5718-09-02302-3
PII: S 0025-5718(09)02302-3
Keywords: Mixed fluid flow and porous media flow, Stokes equations, Darcy's law, interface coupling, decoupled numerical methods.
Received by editor(s): October 2, 2008
Received by editor(s) in revised form: May 19, 2009
Published electronically: September 11, 2009
Additional Notes: The first author was supported in part by Hong Kong RGC Competitive Earmarked Research Grant HKUST601907.
The second author was supported in part by Hong Kong RGC Competitive Earmarked Research Grant HKUST601907.
Article copyright: © Copyright 2009 American Mathematical Society